# SDR 99FDEA00074

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DID NOT RETRACT.  JACKED A/C PER MM 07-11-00-2 AND SWING LANDING GEAR PER MM 32-31-00-5.  REMOVED AND REPLACED RT MAIN LANDING GEAR DOWNLOCK CYLINDER ASSY PER MM 32-33-02-4.  REMOVED AND REPLACED RT RESTRICTOR ASSY PER MM 32-33-01-4.
